Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 53, NWS Wilmington, OH

May 1, 2016Delaware County, Logan County, Union County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2016, 2:52 PM EDT for Delaware County, Logan County, Union County, Ohio. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2016, 2:52 PM EDT (18:52 UTC)
Expired
May 1, 2016, 3:15 PM EDT
In force
23 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Delaware County, OH, Logan County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 115 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

723 
WUUS51 KILN 011852
SVRILN
OHC041-091-159-011915-
/O.NEW.KILN.SV.W.0053.160501T1852Z-160501T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
252 PM EDT SUN MAY 1 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL UNION COUNTY IN CENTRAL OHIO...
  NORTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 315 PM EDT.

* AT 251 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
  MANSFIELD...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DELAWARE...MARYSVILLE...RICHWOOD...WEST MANSFIELD...RADNOR...OSTRANDER...
  MAGNETIC SPRINGS...VALLEY HI...ZANESFIELD...BELLEPOINT...SOMERSVILLE...
  WARRENSBURG...MIDDLEBURG...RAYMOND...NEW JERUSALEM...NEW DOVER...
  POTTERSBURG...EAST LIBERTY...STATE ROUTE 257 AT US ROUTE 36 AND
  PICKRELLTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4044 8325 4044 8312 4021 8310 4027 8370
      4045 8368 4047 8325
TIME...MOT...LOC 1851Z 274DEG 43KT 4036 8360 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
2 follow-up statements
236 
WWUS51 KILN 011904
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
304 PM EDT SUN MAY 1 2016

OHC041-091-159-011915-
/O.CON.KILN.SV.W.0053.000000T0000Z-160501T1915Z/
UNION OH-DELAWARE OH-LOGAN OH-
304 PM EDT SUN MAY 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR CENTRAL UNION...NORTHWESTERN DELAWARE COUNTIES IN CENTRAL OHIO
AND SOUTHEASTERN LOGAN COUNTIES IN WEST CENTRAL OHIO...

AT 304 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST MANSFIELD...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DELAWARE...MARYSVILLE...RICHWOOD...WEST MANSFIELD...RADNOR...OSTRANDER...
MAGNETIC SPRINGS...BELLEPOINT...SOMERSVILLE...WARRENSBURG...MIDDLEBURG...
RAYMOND...NEW DOVER...EAST LIBERTY...STATE ROUTE 257 AT US ROUTE 36...
BROADWAY...BYHALIA AND PHARISBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4044 8325 4044 8312 4021 8310 4030 8365
      4045 8360 4047 8325
TIME...MOT...LOC 1904Z 272DEG 40KT 4037 8345 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
290 
WWUS51 KILN 011914
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT SUN MAY 1 2016

OHC041-091-159-011924-
/O.EXP.KILN.SV.W.0053.000000T0000Z-160501T1915Z/
UNION OH-DELAWARE OH-LOGAN OH-
314 PM EDT SUN MAY 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL UNION...NORTHWESTERN
DELAWARE COUNTIES IN CENTRAL OHIO AND SOUTHEASTERN LOGAN COUNTIES IN
WEST CENTRAL OHIO WILL EXPIRE AT 315 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4044 8325 4044 8312 4021 8310 4030 8365
      4045 8360 4047 8325
TIME...MOT...LOC 1910Z 274DEG 43KT 4037 8345 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 12:17 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 1, 12:17 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1217 PM EDT SUN MAY 1 2016

.SYNOPSIS...
A WAVE OF LOW PRESSURE WILL TRACK EAST ALONG A FRONTAL BOUNDARY
AND INTO OHIO TODAY. THIS WILL ACT AS A FOCUS FOR SHOWERS AND
THUNDERSTORMS TO DEVELOP. THE FRONT WILL WORK INTO SOUTHERN
KENTUCKY AND WEST VIRGINIA TONIGHT...BUT ANOTHER WAVE WILL KEEP
THE CHANCE OF PRECIPITATION IN THE FORECAST FOR MONDAY INTO MONDAY
NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MORNING CONVECTION ALONG THE OHIO RIVER HAS JUST ABOUT CLEARED
OUT OF THE ILN FORECAST AREA...WITH LIGHTER RADAR ECHOES WITHIN AN
AREA OF THICK LOW-LEVEL CLOUDS ALSO SHOWING SIGNS OF DISSIPATION.
SATELLITE IMAGERY SUGGESTS THAT PARTIAL CLEARING HAS BEGUN TO WORK
INTO SECTIONS OF THE FORECAST AREA...BUT WITH PATCHES OF STRATUS
AND MID-LEVEL CLOUDS THAT APPEAR UNLIKELY TO COMPLETELY DEPART THE
AREA.

THESE CLOUDS WILL PLAY A PART IN DETERMINING HOW MUCH INSTABILITY
IS ABLE TO BE GENERATED TODAY...AN IMPORTANT KEY TO THE FORECAST
FOR CONVECTION...ESPECIALLY WITH MODEL TIMING AND INTENSITY
EXPECTATIONS STILL FAR FROM A NICE CONSENSUS. BASED ON THE 12Z
KILN SOUNDING AND SREF PROBABILITIES...IF TEMPERATURES IN THE
SOUTHERN HALF OF THE FORECAST AREA ARE ABLE TO GET INTO THE LOWER
70S AS CURRENTLY FORECAST...SBCAPE OF 1200-1800 J/KG WILL BE
ATTAINABLE.

IN TERMS OF TIMING AND PLACEMENT...THIS REMAINS SOMEWHAT IN
QUESTION...BUT RECENT HRRR RUNS HAVE PERHAPS SHOWN THE MOST
PROMISE IN ALIGNING BEST WITH THE OBSERVED SURFACE PATTERN.
ALONG A WEAK AND NEARLY-STATIONARY SURFACE BOUNDARY...SCATTERED
SHOWERS AND STORMS ARE EXPECTED TO DEVELOP IN THE SOUTHERN HALF OF
THE FORECAST AREA BETWEEN 18Z-20Z...MOVING EAST AND OUT OF THE
CWA BY 00Z. ADDITIONAL STORMS MAY DEVELOP FURTHER TO THE NORTHWEST
DURING THE EVENING...AHEAD OF AN INCOMING SHORTWAVE. LOW-LEVEL
FORCING IS NOT IMPRESSIVE...AND SUBSEQUENTLY THE LOW-LEVEL WIND
FLOW IS ALSO FAIRLY WEAK. DEEP-LAYER WEST-SOUTHWESTERLY SHEAR IS
MORE NOTABLE (45-50 KNOTS)...WHICH WILL LIKELY COMBINE WITH THE
INSTABILITY TO PRODUCE A FEW STRONG (TO POSSIBLY SEVERE) STORMS.
SINCE DESTABILIZATION IS ONE OF THE BIGGER QUESTIONS FOR THE
DAY...A ADDITIONAL KILN SOUNDING WILL BE CONDUCTED AT 17Z...IN
ORDER TO ASSESS THE EARLY AFTERNOON ATMOSPHERIC CONDITIONS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
CONVECTION SHOULD STILL BE ON GOING FROM THE AFTERNOON INTO THE
EARLY EVENING HOURS AS THE FILLING H5 TROF LIFTS OUT OVER THE
GREAT LAKES. HIGHEST POPS WILL BE AT THE BEGINNING OF THE TONIGHT
PERIOD...WITH THE PCPN CHANCES SLOWLY DECREASING FROM SW TO NE
AFTER THE MIDNIGHT HOUR.

A FEW SHOWERS COULD BE LINGERING IN CENTRAL OHIO EARLY MONDAY
MORNING...BEFORE PUSHING OFF TO THE EAST. PCPN WILL REDEVELOP
MONDAY ALONG THE FRONTAL BOUNDARY WHICH HAD DROPPED INTO SRN KY
DURING SUNDAY NIGHT. ANOTHER WAVE ON THE FRONT WILL PUSH PCPN
INTO THE REGION MONDAY AFTERNOON. HIGHS ON MONDAY WILL BE MUCH
COOLER THAN SUNDAY...WITH HIGHS ONLY MAKING IT IN THE UPPER 50S IN
THE NORTH. THE SOUTHEAST COUNTIES SHOULD MAKE IT INTO THE UPPER
60S HOWEVER.

H5 ENERGY DIGGING DOWN FROM CANADA INTO THE OHIO AND TENNESSEE
VALLEYS WILL KEEP A LINGERING CHANCE OF SHOWERS ACROSS THE
SOUTHERN COUNTIES ON TUESDAY. HIGHS WILL BE IN THE MID 60S ACROSS
THE ENTIRE REGION.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
NUMERICAL MODEL SOLNS GENERALLY SIMILAR WITH NRN STREAM TROF
SHARPENING UP AND DIGGING SOUTH AT MID WEEK. THIS WILL ALLOW A SFC
COLD FRONT TO DROP SOUTH THRU ILN/S FA WEDNESDAY. INSTABILITY IS
MARGINAL AT BEST...SO AT THIS TIME HAVE ELECTED TO KEEP PCPN
MENTION TO CHANCE OF SHOWERS. TEMPERATURES WILL CONTINUE TO REMAIN
CLOSE TO NORMAL WITH HIGHS WED FROM THE MID 60S NORTH TO AROUND 70
SOUTH.

DIGGING TROF DEVELOPS INTO DEEP LARGE CLOSED LOW WHICH WILL CONTINUE
TO INFLUENCE OUR WEATHER THRU AT LEAST THE END OF THE WEEK. THIS
FEATURE WILL KEEP CHANCE POPS FOR SHOWERS IN THE FCST THURSDAY AND
FRIDAY. MAY HAVE TO INCLUDE A MENTION OF SHOWERS IN THE EAST ON
SATURDAY WITH THE SOME EVIDENCE THAT MOISTURE WILL CONTINUE TO WRAP
AROUND THIS LARGE LOW. FOR NOW HAVE OPTED FOR DRY SOLN SATURDAY.

TEMP WISE...UNDER THE INFLUENCE OF THIS LOW...BOTH THURSDAY AND
FRIDAY WILL BE BELOW NORMAL WITH HIGHS FROM THE UPPER 50S NORTH TO
THE MID 60S SOUTH.  READINGS WILL ONLY MODERATE A LTL SATURDAY WITH
HIGHS FROM THE LOWER 60S NORTH THE UPPER 60S SOUTH.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
SOME PATCHES OF MVFR CEILINGS WILL REMAIN IN PLACE FOR ANOTHER FEW
HOURS. SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE
NEXT SEVERAL HOURS AS WELL...AND A TEMPO GROUP FOR SHOWERS HAS
BEEN INCLUDED FOR MOST OF THE TAF SITES THIS AFTERNOON. THE
GREATEST CHANCE FOR THUNDERSTORMS IS LIKELY TO OCCUR SOUTH AND
EAST OF THE AIRPORTS...BUT THUNDER COULD BE INCLUDED IN THE TAFS
IF NECESSARY IN FUTURE UPDATES.

WINDS WILL SHIFT FROM THE SOUTHWEST TO THE NORTHWEST GOING THROUGH
THE OVERNIGHT HOURS. ANOTHER CHANCE OF PRECIPITATION WILL OCCUR
LATE TONIGHT AND INTO THE OVERNIGHT HOURS...MORE LIKELY FOR THE
DAYTON AND COLUMBUS TAF SITES. SOME MVFR CONDITIONS WILL BE
POSSIBLE. HOWEVER...BY EARLY MONDAY MORNING...LOW-END MVFR
CEILINGS (POSSIBLY IFR) WILL MOVE INTO THE NORTHERN TAF SITES.

OUTLOOK...MVFR CEILINGS MAY OCCUR ON MONDAY MORNING. MVFR
VISIBILITIES IN RAIN ARE ALSO POSSIBLE ON MONDAY. MVFR CEILINGS
ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO/SITES
NEAR TERM...HATZOS/SITES
SHORT TERM...SITES
LONG TERM...AR
AVIATION...HATZOS
Hazardous weather outlook, May 1, 5:05 AM EDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
505 AM EDT SUN MAY 1 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-020915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
505 AM EDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY. SOME OF
THESE STORMS COULD BE STRONG TO SEVERE. HAIL AND DAMAGING WINDS
ARE EXPECTED TO BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, May 1, 2:34 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
234 PM EDT SUN MAY 1 2016

OHZ044-045-011900-
LOGAN OH-UNION OH-
234 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN COUNTY IN
WEST CENTRAL OHIO AND NORTHWESTERN UNION COUNTIES IN CENTRAL OHIO
UNTIL 300 PM EDT...

AT 233 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
BELLEFONTAINE...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
BELLEFONTAINE...WEST MANSFIELD...VALLEY HI...ZANESFIELD...SOMERSVILLE...
MIDDLEBURG...EAST LIBERTY...RAYMOND...PICKRELLTOWN...BROADWAY...NEW
JERUSALEM AND POTTERSBURG.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4031 8378 4043 8378 4046 8347 4036 8337
      4026 8346
TIME...MOT...LOC 1833Z 268DEG 22KT 4037 8373

KC
Special weather statement, May 1, 2:36 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
236 PM EDT SUN MAY 1 2016

OHZ046-011900-
DELAWARE OH-
236 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DELAWARE COUNTY UNTIL
300 PM EDT...

AT 235 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER WALDO...
MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

LOCATIONS IMPACTED INCLUDE...
DELAWARE...ASHLEY...RADNOR...DELAWARE STATE PARK...KILBOURNE...
LEONARDSBURG AND OLIVE GREEN.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 133 AND 138.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4043 8302 4042 8302 4041 8293 4036 8293
      4036 8292 4035 8275 4026 8275 4034 8321
      4044 8320
TIME...MOT...LOC 1835Z 275DEG 19KT 4043 8311

AR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 2:34 PM EDTSpecial Weather StatementILNLogan26 min
May 1, 2:36 PM EDTSpecial Weather StatementILNDelaware24 min
May 1, 3:19 PM EDTSevere Thunderstorm WarningILNDelaware, Union41 min
May 1, 3:53 PM EDTSevere Thunderstorm WarningILNAdams, Brown41 min
May 1, 4:00 PM EDTSpecial Weather StatementILNDelaware30 min
May 1, 4:19 PM EDTAreal Flood AdvisoryILNAdams, Scioto3 hr
May 1, 5:13 PM EDTSpecial Weather StatementILNLicking32 min
May 1, 6:05 PM EDTSpecial Weather StatementILNMercer25 min
May 1, 6:24 PM EDTSpecial Weather StatementILNHamilton36 min
May 1, 6:41 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton34 min
May 1, 7:05 PM EDTSpecial Weather StatementILNWarren25 min
May 1, 7:28 PM EDTAreal Flood AdvisoryILNHocking2 hr
May 1, 7:32 PM EDTSpecial Weather StatementILNWarren43 min
May 1, 7:56 PM EDTSpecial Weather StatementILNWarren34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.